# SDR FDEA2020031980593

- Difficulty date: March 18, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N842FD
- Make and model: Boeing 777FHT
- Aircraft serial: 38969
- Aircraft time: 34,313 hours, 5,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  842     33-50  3495     18MAR20  MEM    POST-FLT INSP L-1 EXTERIOR EMERGENCY LT INOP.   FACT 18MAR20 07:12   MEM   RE-LAMPED, REF B777 AMM: 33-51-04-2. EMERGENCY LT'S  TEST SATIS, ITEM OK FOR SVC.
